English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Online Capacity Maximization in Wireless Networks

MPS-Authors
/persons/resource/persons44628

Hoefer,  Martin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Fanghänel, A., Geulen, S., Hoefer, M., & Vöcking, B. (2013). Online Capacity Maximization in Wireless Networks. Journal of Scheduling, 16(1), 81-91. doi:10.1007/s10951-011-0227-z.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-78F5-2
Abstract
There is no abstract available